| Model Number |
BIO-COM INTERFERENCE SCREW, TAPERED TIP |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament, posterior cruciate ligament and posterolateral corner reconstruction surgery the screw driver didn't fit in the device.Only a very short part of the driver got inserted in the device which lead to a breakage of the device while placing it.The broken screw had to be replaced with a peek interference screw of one size larger to achieve proper fixation of each graft.The broken parts were not retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Event or Problem Description